# SDR AALA202310024825

- Difficulty date: September 29, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 61,898 hours, 35,999 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Nut
- Part number: UNKNOWN
- Condition: Unknown
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 WILL NOT LOCK WHEN DOOR WHEN IS FULLY OPEN. REPLACED THE DOOR STAY MECHANISM / LOCK UNIT PER AMM 52-11-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
